RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2019, Volume 22, Number 1, Pages 19–67 (Mi mt347)  

Условия формосохранения при интерполяции кубическими сплайнами

V. V. Bogdanovab, Yu. S. Volkovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations 0314-2016-0013


DOI: https://doi.org/10.33048/mattrudy.2019.22.102

Full text: PDF file (408 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 519.518.85
Received: 13.09.2018
Revised: 04.02.2019
Accepted:27.02.2019

Citation: V. V. Bogdanov, Yu. S. Volkov, “Условия формосохранения при интерполяции кубическими сплайнами”, Mat. Tr., 22:1 (2019), 19–67

Citation in format AMSBIB
\Bibitem{BogVol19}
\by V.~V.~Bogdanov, Yu.~S.~Volkov
\paper Условия формосохранения при интерполяции кубическими сплайнами
\jour Mat. Tr.
\yr 2019
\vol 22
\issue 1
\pages 19--67
\mathnet{http://mi.mathnet.ru/mt347}
\crossref{https://doi.org/10.33048/mattrudy.2019.22.102}


Linking options:
  • http://mi.mathnet.ru/eng/mt347
  • http://mi.mathnet.ru/eng/mt/v22/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:63
    References:9
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019